← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Dec 10, 2021 | Replies (602)

Comment receiving replies
@terridrag

I’m so bloated and can’t really eat anything without pain/nausea I have 5 more days of the vancomycin I thought I would be feeling better not worse I’m very sensitive to any meds I also have Lyme and reactive Epstein Barr it’s been really rough

Jump to this post


Replies to "I’m so bloated and can’t really eat anything without pain/nausea I have 5 more days of..."

@terridrag I'm so sorry to hear you're having so many problems with the meds. Vancomycin is a strong med. After my second bout of Cdiff, I took it for 10 days. With the third bout, I was on the Vanco pulse and taper for 5 or 6 weeks. I was good for 3 weeks after that bout. And then Cdiff came back for a 4th time. Cdiff spores are not easy to kill and with each bout, the chance of reoccurrence goes up. After my 4th bout, my insurance approved Dificid. It only kills the Cdiff spores and not your good bacteria. I wish I would have taken it after my first bout. I finished Dificid on October 26th. It's very expensive. And even the co-pay was almost $1,000. I was to the point that a fecal transplant would be the next thing. I got Cdiff from taking Clindamycin for a sinus infection. I'm leery of ever taking another antibiotic.

  Request Appointment